# SDR SWAA2024020547630

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 23,776 hours, 11,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE FWD OVERWING EMERGENCY EXIT FLOOD LIGHT INOP LEFT FWD EMER EXIT SIDEWALL LIGHT. IT'S JUST A SIDEWALL LIGHT<[01] FOUND SIDEWALL LIGHT INOP. OK TO CONTINUE PER MEL 33-2-04;[02] R & R CA SIDE FWD OVER WING EMERGENCY EXIT FLOOD LIGHT ASSEMBLY REF AMM 33-21-00; OPS CHECK GOOD.
